# SDR ASAA2016100118153

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 5,384 hours, 1,724 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 24422
- Condition: Faulted
- Location: Cabin Temp
- Part time: 5,384 hours, 1,724 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. LT PACK ZONE TEMP CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806-002 SHOWS "AFT CABIN TRIM VALVE ZONE TCV (V145) FAIL. REMOVED AND REPLACED AFT CABIN ZONE TRIM VALVE IAW AMM TASK 21-61-21, LEAK & OPS CHECKED NORMAL. ACCOMPLISHED GROUND VERIFICATION TEST IAW AMM TASK 21-61-00.
